interaction between psyc meds

  1. Hi every one ,I am a new member and I am working as RN in psychiatrice field , I have a question regarding meds since a patient was told from his psychaitrist that combination between prozac and risperdal together is not good idea because it might led to agrophasia andI never heard of this before and don't know what it means.Does any one know? please help.
    •  
  2. 5 Comments

  3. by   Gator,SN
    Sorry I can't help.....The only thing remotely close to this that I learned in school was called, agraphia. Loss of the ability to write due to damage to the brain. OR, agrypnia, which is insomnia....I think.

    Let us know if you ever find out what this means. Very interesting!

    Gator
  4. by   rola
    thanks alot for your reply ,I might have spell it wrong I am not sure but anyway if I find anything regarding this subject Iwill let you know.
  5. by   sanakruz
    Is the patient bipolar?
  6. by   rola
    Sorry for the late reply,no this patient is schizopherine , why ?
  7. by   sanakruz
    Because ...often SSRI antidepressants will cause a bipolar person to have a manic episode.
    Maybe the MD was trying to create a neologism for "talking too much"????
    Cuz AGROPHASIA is NOT coming up as a real word in cyberspace....
    ....large speech????......

close